# SDR SWAA2012090607389

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 55,434 hours, 44,907 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 656268091095
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION  -- "A" SYSTEM ENG NR 1 LOW PRESS LIGHT.  "A" SYSTEM ELEC 2 PUMP LIGHT REMAINED OUT THE ENTIRE EVENT.  REMOVED AND REPLACED LACED HYDRAULIC LINE PER MM.
